# SDR UIEA2017071301216

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 96,607 hours, 13,850 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UPPER DECK STRINGER 10L CRACK AROUND FASTENER LOWER SURFACE AT BS 480.  REPAIRED UPPER DECK STRINGER IAW EA 747-5310-28-A6847, REV IR, AND EO 445B375, REV 0.
